Spectral approach for the soliton and periodic solutions of the nonlinear wave equation

Kumar, Shiva ; Anand, G. V. ; Selvarajan, A. (1993) Spectral approach for the soliton and periodic solutions of the nonlinear wave equation Journal of the Optical Society of America - A, 10 (4). pp. 697-703. ISSN 1084-7529

Full text not available from this repository.

Official URL: http://www.opticsinfobase.org/abstract.cfm?URI=jos...

Related URL: http://dx.doi.org/10.1364/JOSAB.10.000697

Abstract

A spectral method that obtains the soliton and periodic solutions to the nonlinear wave equation is presented. The results show that the nonlinear group velocity is a function of the frequency shift as well as of the soliton power. When the frequency shift is a function of time, a solution in terms of the Jacobian elliptic function is obtained. This solution is periodic in nature, and, to generate such an optical pulse train, one must simultaneously amplitude- and frequency-modulate the optical carrier. Finally, we extend the method to include the effect of self-steepening.

Item Type:Article
Source:Copyright of this article belongs to Optical Society of America.
ID Code:521
Deposited On:21 Sep 2010 11:48
Last Modified:12 May 2011 06:40

Repository Staff Only: item control page